# SDR MASA20210308071

- Difficulty date: February 15, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121377
- Condition: Damaged
- Location: Left Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS ON RIB LEADING EDGE SS58.41 AT LEFT WING|REPLACED RIB LEADING EDGE SS58.41 AT LEFT WING
